Blow-up of waves on singular spacetimes with generic spatial metrics
- Author(s)
- David Fajman, Liam Urban
- Organisation(s)
- Gravitational Physics, Department of Mathematics
- Journal
- Letters in Mathematical Physics
- Volume
- 112
- No. of pages
- 31
- ISSN
- 0377-9017
- DOI
- https://doi.org/10.1007/s11005-022-01522-5
- Publication date
- 04-2022
- Peer reviewed
- Yes
- Austrian Fields of Science 2012
- 103019 Mathematical physics
- Keywords
- ASJC Scopus subject areas
- Statistical and Nonlinear Physics, Mathematical Physics
- Portal url
- https://ucrisportal.univie.ac.at/en/publications/8bcf8e5a-5679-4c69-89ba-b557a5118915